# SDR DJFA20140928001

- Difficulty date: September 28, 2014
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 2,427 hours, 1,623 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: O

## Discrepancy

PITCH TRIM NORMAL FAIL CAS (MSG) COMES ON IN FLIGHT. REMOVED PITCH TRIM ACTUATOR P/N 467500-1003 S/N 0038 AND INSTALLED REPAIRED ACTUATOR P/N 467500-1003 S/N 0047. OPS CHECKED GOOD.
